# SDR QXEA200600559

- Difficulty date: February 8, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT HAND ENGINE THRUST REVERSER FIXED STRUCTURE, UPPER BEAM SUB ASSY HAS CHAFING DAMAGE TO OUTBOARD EDGE.  REPAIRED IAW REO 670-54-21-540 AND HORIZON AIR EA R -54-90.
